# SDR HNAA2011051700137

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 56,773 hours, 62,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: 804038
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 RED FLOOR LIGHTS AT ROW 1 ARE INOP.  R & R BOTH FLOOR MODUALS, NO FIX, LOWERED PSU AT 7AC, REPLACED EMERGENCY LIGHT BATTERY, RESECURED PSU, OPS CHECKED GOOD.
